# SDR SWAA2024082718629

- Difficulty date: July 29, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,040 hours, 10,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT HAND SIDE Z ANGLE CORRODED (IN PLACES) BS 727E TO BS 767 ALONG THE LENGTH OF THE Z ANGLE.<[01] REMOVED CORROSION FROM AFT CARGO COMPARTMENT RIGHT HAND SIDE Z ANGLE BS 727E TO BS 767 ORGINAL MATERIAL THICKNES 0.040 IAW BAC11480 MATERIAL LOST {2EA} PLACES MEASURED .0.012 AND 0.014 AND REMAING THICK 0.026 FOUD TO BE OUT OF LIMITS IAW B737-800 SRM 53-OO-53-1A-2.   REMOVED AFT CARGO COMPARTMENT RIGHT HAND SIDE Z ANGLE FROM 727E +10 TO BS 767 B737=800 SRM 51-40-02 AND FABRICATED NEW Z ANGLE AND REPAIR SPLICE IAW B737-800 SRM 53-00-53-2R-5 ALODINED AND PRIMED IAW B737-800 SRM 51-20-01. INSTALED IAW SRM 53-00-53-2R-5 AND BAC DWG# 146A7500 REV B;[02] REMOVED CORROSION FROM AFT CARGO COMPARTMENT RIGHT HAND SIDE Z ANGLE BS 727E TO BS 767 ORGINAL MATERIAL THICKNES 0.040 IAW BAC11480 MATERIAL LOST {2EA} PLACES MEASURED .0.012 AND 0.014 AND REMAING THICK 0.026 FOUD TO BE OUT OF LIMITS IAW B737-800 SRM 53-OO-53-1A-2. TOOL# 8224M CAL DUE 07 NOV 2024. REMOVED AFT CARGO COMPARTMENT RIGHT HAND SIDE Z ANGLE FROM 727E +10 TO BS 767 B737=800 SRM 51-40-02 AND FABRICATED NEW Z ANGLE AND REPAIR SPLICE IAW B737-800 SRM 53-00-53-2R-5 ALODINED AND PRIMED IAW B737-800 SRM 51-20-01. INSTALED IAW SRM 53-00-53-2R-5 AND BAC DWG# 146A7500 REV B
